Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5

Thread: t3 side effects

  1. #1
    mike2112 is offline Associate Member
    Join Date
    Feb 2002
    Posts
    428

    t3 side effects

    i'm on t3 50-75mg ed and winny 50 mg ed + ECA and I find my heart is beating stronger and faster than usual on the ECA day,but even when I'm nit it beats strong...
    do you think this should be a t3 side effect ?

  2. #2
    RUSSIANBEAR is offline Member
    Join Date
    Nov 2001
    Posts
    525
    The only side effect i have noticed was excessive sweating i doubt its the T3. However Ephedra in excess amounts does that to me, shaky hands and a racing heart beat.

  3. #3
    mike2112 is offline Associate Member
    Join Date
    Feb 2002
    Posts
    428
    that's what I tought..it must be the ephedrine...

  4. #4
    Buddha_Red's Avatar
    Buddha_Red is offline Senior Member
    Join Date
    May 2002
    Location
    Pasadena, Texas
    Posts
    1,688
    I seem to sweat at random times and im only on t3 these days

    not sure the reason but seems to be happening to me.

  5. #5
    alevok Guest
    blame on ephedrine, t3 has nothing to do with faster heart beating

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •